International Journal of Algebra, Volume (1), No (6), Year (2007-2) , Pages (251-262)

Title : On the Mutually Commuting n-tuples in Compact Groups ( On the Mutually Commuting n-tuples in Compact Groups )

Authors: Ahmad Erfanian , Rajab Ali Kamyabi Gol ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let Pr_nCom(G) denotes the probability that a randomly ordered n-tuples of elements in a finite group G be a mutually commuting n-tuples. We aim to generalize the above concept to a compact topological group which generally not only finite but also even uncountable. The results are mostly new or improvements of known results in finite case given in [1], [3] and [5].

Keywords

, On the Mutually Commuting n, tuples in Compact
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:416,
author = {Erfanian, Ahmad and Kamyabi Gol, Rajab Ali},
title = {On the Mutually Commuting n-tuples in Compact Groups},
journal = {International Journal of Algebra},
year = {2007},
volume = {1},
number = {6},
month = {February},
issn = {1312-8868},
pages = {251--262},
numpages = {11},
keywords = {On the Mutually Commuting n-tuples in Compact Groups},
}

[Download]

%0 Journal Article
%T On the Mutually Commuting n-tuples in Compact Groups
%A Erfanian, Ahmad
%A Kamyabi Gol, Rajab Ali
%J International Journal of Algebra
%@ 1312-8868
%D 2007

[Download]